Integrability of geodesics of totally geodesic metrics

Investor logo


This publication doesn't include Faculty of Arts. It includes Faculty of Science. Official publication website can be found on

KYCIA Radoslaw Antoni ULAN Maria

Year of publication 2019
Type Chapter of a book
MU Faculty or unit

Faculty of Science

Description Analysis of the geodesics in the space of the signature (1, 3) that splits in two-dimensional distributions resulting from the Weyl tensor eigenspaces—hyperbolic and elliptic ones—described in [V.V. Lychagin, V. Yumaguzhin, Differential invariants and exact solutions of the Einstein equations, Anal. Math. Phys. 1664-235X 1–9 (2016)] is presented. The cases when geodesic equations are integrable are identified. A similar analysis is performed for the model coupled to electromagnetism described in [V.V. Lychagin, V. Yumaguzhi, Differential invariants and exact solutions of the Einstein–Maxwell equation, Anal. Math. Phys. 1, 19–29, (2017)].
Related projects:

You are running an old browser version. We recommend updating your browser to its latest version.